MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.18.131
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2021 due to stem loosening, the stem had and liner were revised.The exact primary date is unknown.
 
Additional Manufacturer Narrative
Batch review performed on 15 november 2021: lot 173487: (b)(4) items manufactured and released on 10-oct-2017.Expiration date: 2022-09-26.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold.Preliminary investigation performed by medacta r&d hip project manager: during the analysis it is evaluated that the ha on the stem body has been completely absorbed by patient bone as expected.Some signs and scratches are present on the neck part probably due to revision surgery.It is not possible to determine the root cause of the reported stem loosening.

Brand Name
AMISTEM H COATED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12859341
Report Number3005180920-2021-00939
Device Sequence Number4093578
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model Number01.18.131
Device Catalogue Number01.18.131
Device Lot Number173487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown